# SDR 0600285815

- Difficulty date: January 23, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 8,908 hours, 2,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3R EXTERIOR ESCAPE LIGHT INOP.  REPLACED POWER SUPPLY AND TESTED OK.
